# SDR VGCA20150303002

- Difficulty date: March 3, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac 580
- Aircraft serial: 111
- Aircraft time: 34,586 hours, 31,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

AT THE TOP OF CLIMB, A ZONE 3 FIRE INDICATION APPEARED.  FOLLOWED PRECAUTIONARY ENG SHUTDOWN & FIRE BOTTLES WERE DISCHARGED.  WHILE PERFORMING MX, TECHNICIAN VISUALLY VERIFIED RT FWD FIRE BOTTLE FAILED TO DISCHARGE.
